# SDR AALA20130307006

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 80,380 hours, 37,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MOUNT BRACKET AT AFT END TIE-DOWN TRACK INTERCOSTAL, STATION 788 BETWEEN LONGERONS 28 AND 27 RIGHT.  REMOVED AND INSTALLED NEW BRACKET PER SRM 51-30-05.
